# SDR SIMA20220720005

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145779
- Aircraft time: 43,270 hours, 38,334 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Bleed Air Sys
- Condition: Leaking
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 LEAK ON FINAL APPROCH EMERGENCY DECLARED. CLEARED WHEN BLD 1 VALVE CLOSED-C/A-FOUND LEK ON LH GRATE ASSY RAR LH GRATE ASSY PER EMB AMM 21-57-02. LEAK CHECK GOOD AT THIS TIME
